# SDR USAA040506

- Difficulty date: August 24, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 53,788 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND VERTICAL BEAM CRACKED, VERT CHORD 5.7 LEFT WL 184 STATION 178 FPBH.  REMOVED DEFECTIVE PARTS, INSTALLED REPAIR ANGLE PER EO 5300V155.  (M)
